# SDR GLBA20060957

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 22,515 hours, 28,303 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTENDED ROLLOUT, UPON LANDING, PILOTS REPORTED THAT DUE TO LANDING ROLLOUT BEYOND THE END OF THE RUNWAY, THE RT PROP  NR 2 ENGINE STRUCK A RECTANGULAR BOX.  PRELIMINARY DAMAGE INDICATES PROP BLADE DAMAGE AND HOLE IN FUSELAGE.  [08-01-07]  MX INSTALLED TEMP REPAIR IN RT FUSELAGE IAW SRM REF 51-70.
